# SDR 031184301

- Difficulty date: April 28, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GS00599705
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE FLIGHT CREW DISCOVERED THE EMERGENCY LIGHT A ROW 6C WAS INOPERATIVE.  MAINTENANCE PERSONNEL REPLACED THE BULB AND PERFORMED AN GOOD OPERATIONAL CHECK.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
